# SDR C2XA02IA189

- Difficulty date: September 10, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 3632501003
- Part serial: 10595
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  THE CREW NOTED THAT THE FLAPS FAIL IN FLIGHT.  NO POSITION INDICATION OF FLAPS ON EICAS.  THE CREW RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP DRIVE MOTOR UNIT, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
